# SDR AALA201709289001

- Difficulty date: September 22, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 54,697 hours, 22,162 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  AT OUTER MARKER OF LAX, RECEIVED NR 4 LE FLAP LEFT SIDE TRANSIT LIGHT AT FLAPS 10.  THE FLIGHT LEVELED OFF AT 2000 FEET AND TRACKED THE LOCALIZER.  AN EMERGENCY WAS DECLARED.  RAN THE CHECKLIST FOR LEADING EDGE TRANSIT LIGHT.  THE FLIGHT RETURNED TO LANDING ON 25L.  WHEN THE GEAR CAME DOWN, THE TRANSIT LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED THE APPROACH USING QRH PROCEDURES.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TROUBLE SHOT PER FIM 27-88-00. FOUND FAULT 27-81206. FOUND HIGH RESISTANCE ON SL4 PROX SENSOR OUTBOARD S1000. REMOVED AND REPLACED PROX SENSOR S1000 PER AMM 27-88-11. OPS TESTS GOOD.
